Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ugh, I need help understanding something...

I took a round of provera about a month ago. I had a period that lasted-all in all-7 days. I was expected to ovulate on Fri/Sat. On Saturday, instead of regular ovulation ...sorry about the TMI....instead of the ovulation I had a dark browish-red colored discharge. It seemed like the same texture of ovulation, though. My husband and I have been active all week in hopes of this ovulation. What do you think this color stuff is caused by????

Answer Question
 
Anonymous

Asked by Anonymous at 6:06 PM on Dec. 7, 2008 in Trying to Conceive

Answers (2)
  • More common side effects may include:
    Acne, anaphylaxis (life-threatening allergic reaction), blood clot in a vein, lungs, or brain, breakthrough bleeding (between menstrual periods), breast tenderness or sudden or excessive flow of milk, cervical erosion or changes in secretions, depression, excessive growth of hair, fever, fluid retention, hair loss, headache, hives, insomnia, itching, lack of menstruation, menstrual flow changes, spotting, nausea, rash, skin discoloration, sleepiness, weight gain or loss, yellowed eyes and skin
    http://www.drugs.com/pdr/provera.html
    Since it says changes in secretions sounds like its normal
    gemgem

    Answer by gemgem at 6:13 PM on Dec. 7, 2008

  • Many women have slight blood streaked ovulation discharge. This usually means you very fertile and the egg was just released causing slight bleeding. I don't know much about Provera but it sounds to me like ovulation! Good Luck!
    CaityMarie

    Answer by CaityMarie at 7:55 PM on Dec. 7, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN